Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Trapezoidal and midpoint splittings
for initial-boundary value problems

Author: Willem Hundsdorfer
Journal: Math. Comp. 67 (1998), 1047-1062
MSC (1991): Primary 65M06, 65M12, 65M20
MathSciNet review: 1484899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider various multi-component splittings based on the trapezoidal rule and the implicit midpoint rule. It will be shown that an important requirement on such methods is internal stability. The methods will be applied to initial-boundary value problems. Along with a theoretical analysis, some numerical test results will be presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 65M06, 65M12, 65M20

Retrieve articles in all journals with MSC (1991): 65M06, 65M12, 65M20

Additional Information

Willem Hundsdorfer
Affiliation: CWI, P.O. Box 94079, 1090 GB Amsterdam, The Netherlands

Keywords: Numerical analysis, initial-boundary value problems, splitting methods
Received by editor(s): July 29, 1996
Additional Notes: Part of the research for this paper was performed during a visit at the University of Coimbra (Portugal) for the EU/HCM project CRHX-0930407.
Article copyright: © Copyright 1998 American Mathematical Society